# SDR AALA202502190806

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,443 hours, 27,070 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Override Switch
- Condition: Sticking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF LANDING GEAR DISAGREE WARNING LIGHT ILLUMINATED. WE RAN THE CHECKLIST AND FOUND MANUAL OVERRIDE DOOR WAS NOT FULLY CLOSED. IT WAS VERY STICKY AND TOOK SOME EFFORT TO GET IT TO THE CLOSED POSITION TO TURN INDICATOR LIGHT OFF. REMOVED DEBRIS FROM LANDING GEAR MANUAL EXTENSION DOOR AND VERIFIED ADJUSTMENT. OPERTIONAL CHECK GOOD. PER AMM 32-34-00.
